# SDR SWAA2023062852935

- Difficulty date: May 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 CANOE MID FLAP SUPPORT 542BB HAS INTERNAL CRACK IN FIBERGLASS ON INNER LOWER SURFACE. (MARKED)<[01] #3 CANOE AFT FAIRING WAS REPLACED. REF N/R#TTG8Q00L7B3H.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
